# SDR SIMA2012038015

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 29,767 hours, 28,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Part serial: 6192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2920 THE CREW REPORTED THE FORWARD CABIN FLASHLIGHT CHARGE LIGHT BLINKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT ASSEMBLY IAW EMB 145 CMM 25-60-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
